On the discounted penalty at ruin in a jump-diffusion model

Yu Ting Chen*, Yuan-Chung Sheu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study the discounted penalty in a perturbed compound Poisson model with two sided jumps. We prove second-order regularity of this function and investigate its asymptotic behavior at infinity. Next, based on Boyarchenko and Levendorskii (2002), we justify an integro-differential equation for the discounted penalty.

Original languageEnglish
Pages (from-to)1337-1350
Number of pages14
JournalTaiwanese Journal of Mathematics
Volume14
Issue number4
DOIs
StatePublished - 1 Jan 2010

Keywords

  • Discounted penalty
  • Integro-differential equation
  • Jump diffusion

Fingerprint Dive into the research topics of 'On the discounted penalty at ruin in a jump-diffusion model'. Together they form a unique fingerprint.

Cite this